MAUDE Adverse Event Report: BECTON DICKINSON & CO. (SPARKS) BD SYNAPSYS¿ INFORMATICS SOLUTION

BECTON DICKINSON & CO. (SPARKS) BD SYNAPSYS¿ INFORMATICS SOLUTION
Catalog Number 444150
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using bd synapsys¿ informatics solution, the incorrect accession was displayed with the incorrect test and tube.No patient impact reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: this statement is to summarize the investigation of a complaint involving synapsys.It was reported that synapsys was showing that a test was showing for a incorrect accession.No other issues were reported.Bd remoted in and investigated the issue.Bd did not observe any re-association of the tube from the original incorrect accession number to the correct accession number.Activity logs of each accession in question were reviewed as well as the debug logs around the relevant times were reviewed.The is no risk of sending results to an incorrect sample.The issue could not be replicated.The logs indicated that the tubes were associated to the correct samples.This is an unconfirmed failure of a bd product.Review found complaints of this type were below statistical control for the month of july.Device history record review was not applicable as this is a standalone software product and the operation/functionality of this type of product is confirmed at the time of installation.Reports of this type will continue to be monitored.

Brand Name
BD SYNAPSYS¿ INFORMATICS SOLUTION
Common Device Name
NA
Manufacturer (Section D)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key19950714
Report Number1119779-2024-00587
Device Sequence Number8802105
Product Code JQP
UDI-Device Identifier00382904441500
UDI-Public(01)00382904441500
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number444150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2024
Supplement Date Received by Manufacturer12/17/2024
Initial Report FDA Received Date08/09/2024
Supplement Report FDA Received Date12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown